# SDR DJFA2006312

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N462LX
- Make and model: Beech 400A
- Aircraft serial: RK423
- Aircraft time: 850 hours, 764 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6240999959118
- Condition: Blown
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KDSM - KTEB  WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING IN KTEB THE CREW DID NOT RECEIVE THE GEAR POSITION INDICATION FOR THE RIGHT MAIN GEAR.  AN ALTERNATE GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT WAS LANDED IN KTEB WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR BULB AND SERVICED THE NITROGEN BOTTLE FOR THE LANDING GEAR ALTERNATE EXTENSION SYSTEM.  NO DISCREPANCIES WERE NOTED WHEN THE LANDING GEAR WAS CYCLED WHILE IN MAINTENANCE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
